# SDR DALA2025062504747

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 59,498 hours, 43,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH MARKING SYSTEM LIGHTS INOP AT 12C AND 27C CEILING.   INSP AND FOUND DAMAGED SPLICES R5-6720 @ LIGHT L2-746 & R5-6722 @ LIGHT L2-771. REPLACED SPLICES PER B717 SWPM 20-10 & WDM 33-51 -12. MEL AND PLACARD REMOVED.
